# SDR SWAA2016052352005

- Difficulty date: May 5, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 39,589 hours, 23,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT Z ANGLE CORRODED, BETWEEN BS 727C+14  & 787.  R & R Z ANGLE IAW SRM.
